MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22538UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use a 2.25 x 38 mm resolute onyx rx drug eluting stent to treat a moderately calcified and tortuous mid cx lesion exhibiting 75% stenosis.The lesion was reported to have been dissected by a non-medtronic wire.There was no damage noted to packaging.No issues removing the device from the hoop.The device was inspected and negative prep performed with no issues noted.The lesion was pre-dilated.During the procedure, the device did not pass through a previously deployed stent.Resistance was encountered during advancement but excessive force was not used.It was reported that the physician attempted to cross the lesion but the device failed to cross.The physician then tried using a 5fr guideliner and still could not get the stent to cross.During removal the stent got stuck in the guideliner.It was reported that the stent dislodged.The stent was removed via the guideliner.The physician then tried a 2.25x12 resolute onyx device and this did not cross either.The procedure was completed.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7322955
Report Number9612164-2018-00473
Device Sequence Number18869762
Product Code NIQ
UDI-Device Identifier00643169556775
UDI-Public00643169556775
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2019
Device Catalogue NumberRONYX22538UX
Device Lot Number0008839425
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer06/29/2018
08/08/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date07/23/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient Weight72